# SDR FDEA201203130914

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STA 1380 STR 29L-29R, FRAME LOWER CHORD CORRODED.  REMOVED CORROSION ORIG MAT .090 AFTER REWORK MAT WAS .061 WITH MATERIAL LOSS OF .029 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 2.  INSTALLED FAILSAFE AND TWO VERTICAL SUPPORTS IAW SRM 51-40-02 AND DWG 146N1010.
